# SDR SWAA2021092114159

- Difficulty date: September 1, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN BS 907 AND BS 927 BETWEEN S-25R AND S-27R AFT LOCATION INTERNAL WATER SERVICE AFT CARGO COMPARTMENT ; 2021-384548 / [13] REPLACED ANGLE AND FASTENERS LOCATED BETWEEN BS 907 AND BS 927 BETWEEN S-25R AND S-27R AFT LOCATION INTERNAL WATER SERVICE AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DRAWING #147A7221-32 AND APPLIED SEALANT IAW B737-700 51-10-02; [14] TASK CARD COMPLETED  RII
